MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ERGOSTAR CM 45; CONNECTOR, AIRWAY (EXTENSION)

DRÄGERWERK AG & CO. KGAA ERGOSTAR CM 45; CONNECTOR, AIRWAY (EXTENSION)
Model Number MP01845
Medical Device Problem Codes Disconnection (1171); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported that the ergostar (catheter mount) had a loose connection and slipped off during use.No injury reported.
 
Additional Manufacturer Narrative
The affected ergostar cm45 was requested several times for the investigation but was not received.Therefore, an analysis of the reported issue was not possible and a root cause could not be determined.It is obvious to the user when the ergostar loosens and slips off.In addition a corresponding alarm is posted by the connected main device to inform the user.In the last 12 months no similar complaint has been reported.
 
Event or Problem Description

Brand Name
ERGOSTAR CM 45
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23603259
Report Number9611500-2025-00641
Device Sequence Number13122704
Product Code BZA
UDI-Device Identifier04048675420729
UDI-Public(01)04048675420729
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP01845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown